On A(m; p)- expansive and A(m; p)-hyperexpansive operators on Banach spaces -II

Ould Ahmed Mahmoud Sid Ahmed

Abstract


The purpose of the present paper is to give some results related to a class of linear bounded operators, known as A(m,p)-expansive operators acting on infinite complex Banach space X recently introduced in [29]. A(m,p)-expansive operators is extension of A(m,p)-isometric operators was defined by P.B.Duggal in [19], where he has given some of their properties.

Full Text: PDF

How to Cite this Article:

Ould Ahmed Mahmoud Sid Ahmed, On A(m; p)- expansive and A(m; p)-hyperexpansive operators on Banach spaces -II, J. Math. Comput. Sci., 5 (2015), 123-148

Copyright © 2015 Ould Ahmed Mahmoud Sid Ahmed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS